Untitled
esquerda


Leia a Última Edição!

II Serie Volume 34 Number 9
September 2021

E-ALERT:

menu esquerda
 
   
 
 
 
 


  1- Factors of recurrence of intraepithelial lesions of the uterine cervix.

2- Duodenoscopy and endoscopic retrograde cholangiopancreatography (ERCP) in the diagnosis of biliary and pancreatic pathology.

3- Mephedrone (?Meow Meow?), The New Designer Drug of Abuse: Pharmacokinetics, Pharmacodynimics and Clinical and Forensic Issues

4- Natural history of fetal pyelocaliectasia.

5- Antidepressant drugs.

6- Erysipelas.

7- Pressure ulcer management--Evidence-based interventions.

8- Traumatic Brain Injury: Integrated Approach

9- Genital ulcers caused by sexually transmitted diseases: current therapies, diagnosis and their relevance in HIV pandemy.

10- Current management of gout.

11- Livedo vasculitis.

12- Tarlov's cyst: definition, etiopathogenesis, propaedeutic and treatment.

13- Antibiotic treatment of uncomplicated cystitis in non-pregnant women up to menopause.

14- Urolithiasis and renal colic. Therapeutic approach in urology.

15- Uterine inversion.

16- Autoimmune lymphoproliferative syndrome.

17- Autoimmune lymphoproliferative syndrome.

18- Sarcoidosis in an adolescent.

19- Frontotemporal dementia.

20- Frontotemporal dementia.

 
   

Macular Cystoid Edema Induced by Nab-Paclitaxel



A 61-year old male was referred to the Ophthalmology department because of decreased bilateral visual acuity. The patient had metastatic pancreatic adenocarcinoma and was being treated with gemcitabine+nab-paclitaxel. On examination, the patient presented best corrected visual acuities of 4/20 and 2/20 in the right and left eye, respectively. The optical coherence tomography revealed bilateral severe macular edema. Macular edema was considered secondary to nab-paclitaxel and the drug was discontinued. Three months after drug discontinuation, the patient presented best corrected visual acuities of 20/20 and 16/20 in the right and left eye, respectively, and normal fundoscopy. Macular edema is a very rare side effect of taxanes, and the etiopathology is still unknown. Edema is usually reversible upon discontinuation of the offending agent. Clinicians should be aware of this adverse effect of taxanes, and a high index of clinical suspicion is essential for diagnosis.

Click here for the full paper.